CSpace
种群动力学模型解的振动性和渐近性
李光华1; 俞元洪2; 冯滨鲁3
1998
Source Publication生物数学学报
ISSN1001-9626
Volume013Issue:001Pages:26
Abstract本文考虑当环境的容纳量为单调或者振动时,单种群增长模型解的振动性和渐近性,所得定理推广了文献「5」中的结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47865
Collection中国科学院数学与系统科学研究院
Affiliation1.湖南大学
2.中国科学院数学与系统科学研究院
3.山东科技大学
Recommended Citation
GB/T 7714
李光华,俞元洪,冯滨鲁. 种群动力学模型解的振动性和渐近性[J]. 生物数学学报,1998,013(001):26.
APA 李光华,俞元洪,&冯滨鲁.(1998).种群动力学模型解的振动性和渐近性.生物数学学报,013(001),26.
MLA 李光华,et al."种群动力学模型解的振动性和渐近性".生物数学学报 013.001(1998):26.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李光华]'s Articles
[俞元洪]'s Articles
[冯滨鲁]'s Articles
Baidu academic
Similar articles in Baidu academic
[李光华]'s Articles
[俞元洪]'s Articles
[冯滨鲁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李光华]'s Articles
[俞元洪]'s Articles
[冯滨鲁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.